# SDR A8ZR20180920001

- Difficulty date: July 10, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 37,591 hours, 50,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1971001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR, LT & RT UNDER WING EMERGENCY EXIT DOOR BETA LIGHTS P/N 1971001 FAILED BRIGHTNESS CHECK REF TASK CARD 3350/02 AND REPLACED REF AMM 33-51-00 REV 38.
